# SDR AT0700098

- Difficulty date: January 29, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N184AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 14 INOPERATIVE DUE TO SEAT TRACK DAMAGE.  REPAIRED SEAT TRACK IAW 737 SRM 53-00-52  REPAIR 4.  THIS COMPLIES WITH SECTION 3 OF EA 37-25-00264 REV A.  THIS IS CLASS A REPAIR AND THERE ARE NO REINSPECT REQUIREMENTS FOR THIS REPAIR.
